# SDR 2024FA0000078

- Difficulty date: January 29, 2024
- Submitted: January 30, 2024
- Operation: General aviation
- Aircraft: N809HW
- Make and model: Cessna 206H
- Aircraft serial: 20608248
- Aircraft time: 4,044 hours
- Engine: Lyc IO540AC1A5
- Engine time: 3,979 hours
- Propeller: P432734501
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Loose
- Location: Propeller Hub
- Part time: 4,136 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER A FLIGHT A MECHANIC NOTICED THE SNAP RING AT THE BASE OF ONE OF THE PROPELLER BLADES WAS NOT IN ITS GROOVE AT THE BLADE ROOT BUT WAS DISLODGED AND WEDGED AGAINST THE SPINNER.  THE BLADE WAS FOUND TO BE LOOSE IN THE HUB AND COULD BE MOVED AT THE BLADE TIP APPROXIMATELY 4 INCHES IN THE FORE/AFT DIRECTION AND 3 INCHES IN THE LEAD/LAG DIRECTIONS.  WHEN THE SPINNER WAS REMOVED THE SNAP RING, SPACER AND SHIMS WERE FOUND HANGING ON THE BLADE.  THE SPINNER CONE AND THE SMALL FAIRING ON THE SPINNER BULKHEAD WERE DAMAGED FROM CONTACT WITH THE BLADE AND SNAP RING.  THE AIRCRAFT HAD COMPLETED A 4.3 HOUR FLIGHT AND THE FLIGHT CREW NOTED NO ISSUES OR ABNORMAL VIBRATIONS.  THIS PROPELLER HAD ACCUMULATED 11.6 HOURS SINCE INSTALLATION AFTER REPAIR BY A VENDOR.  IT HAD BEEN PREVIOUSLY REPAIRED BY THE SAME VENDOR ON 11/8/2023 BUT SENT BACK BECAUSE IT WAS LEAKING AT ONE OF THE BLADE/HUB MATING SURFACES WHEN IT WAS FIRST RECEIVED.  IT WAS AGAIN REPAIRED 1/10/24, SHIPPED BACK AND INSTALLED ON THE AIRCRAFT 1/17/24.  THE INITIAL REPAIR WAS TO DISASSEMBLE AND FLUSH THE PROPELLER DUE TO METAL CONTAMINATION FROM THE ENGINE IT WAS PREVIOUSLY INSTALLED ON.  PROPELLER TIME SINCE OVERHAUL IS 287.5.  P4327345-01 IS THE CESSNA PART NUMBER FOR MCCAULEY B3D36C432-C PROP.  IMAGES WILL BE SUBMITTED TO 9-AMC-SDR-PROGMGR@FAA.GOV.
